So I've been on the depo shits for almost 3 months now and I can't get rid of the headaches and I use to never have headaches but ever sence I got on these sjota ive had them non stop and I'll be restless . The other day I had a sharp pain in my side got dizzy then hungry and passed out im soo scared plus my hormones have been soo wack. Ill be happy one minute and crying the next. Im confused could the depo shots be doing this & if so should I switch birth controls? Someone please help .
Hi iloveyoubaby. You should see a doctor about this. Especially if you are passing out, you want to get seen right away.
-------------------- ~Kat Scarleteen Volunteer
Humans are allergic to change. They love to say, "We've always done it this way." I try to fight that. That's why I have a clock on my wall that runs counter-clockwise. - Grace Hopper Posts: 873 | From: Seattle | Registered: Apr 2009
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.